# SDR FDEA202108242078

- Difficulty date: August 24, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 34,127 hours, 23,964 cycles
- Engine: Rroyce RB211535E4
- Engine time: 64,801 hours, 24,852 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 1000 AGL, VIOLENT SEIZURES FROM  RIGHT ENGINE AND EGT REACHED 916. COMPLIED WITH QRC  AND QRH. NO EMERGENCY DECLARED.  INSTALLED A SERVICABLE #2 ENGINE IAW W/C 7180260-02-02.  PERFORMED IDG DISCONNECT, OPS CHECKED  PER W/C 2400400-02-01, AND COMPLETED ENG RUN-UP.
